General decomposition of radial functions on ℝn and applications to N-body quantum systems Journal Article


Author(s): Hainzl, Christian; Seiringer, Robert
Article Title: General decomposition of radial functions on ℝn and applications to N-body quantum systems
Affiliation
Abstract: We present a generalization of the Fefferman-de la Llave decomposition of the Coulomb potential to quite arbitrary radial functions V on ℝn going to zero at infinity. This generalized decomposition can be used to extend previous results on N-body quantum systems with Coulomb interaction to a more general class of interactions. As an example of such an application, we derive the high density asymptotics of the ground state energy of jellium with Yukawa interaction in the thermodynamic limit, using a correlation estimate by Graf and Solovej.
Keywords: Thermodynamic limit; Jellium; Decomposition of radial functions; Positive definiteness
Journal Title: Letters in Mathematical Physics
Volume: 61
Issue 1
ISSN: 1573-0530
Publisher: Springer  
Date Published: 2002-07-01
Start Page: 75
End Page: 84
URL:
DOI: 10.1023/A:1020204818938
Open access: yes (repository)
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer
Related IST Austria Work